# SDR ASAA2022062738884

- Difficulty date: June 27, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 146A750512
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BAFFEL FS 747-767 RBL 20 CORRODED. GROUNDED - YES. UPON FURTHER INVESTIGATION FOUND CORROSION THRU BAFFEL (100% LOSS) FOUND TO BE OUT OF LIMIT IAW B737-800 SRM 53-00-53-1A-2, REMOVED AND REPLACED BAFFEL IAW B737-800 SRM 51-40-02-0G-0 PARA 7 AND B737-800 SRM 51-40-05-0G-0W- .6 O- .032 R- 0 L- 1.1 D- .032.
